# SDR DALA2024102110247

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 BENT INTERNAL STRUCTURE CROSSBEAM AT LEVEL FR 27 BTW STR 38 LH/ RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: EPLACED CROSSBEAM LOCATED AT LEVEL FR27 AND STR38LH/RH IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0619055)
